| Model Number |
1883070HS |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product evaluation: analysis results are not available; the device was not returned for evaluation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The physician reported that the head of the bur broke off during the procedure.The surgeon retrieved the fragments from the sinus; there was no patient impact or injury.